All Issues

Vol.10, 2020
Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 3, Number 4, 2013, Pages 377-397                                                                DOI:10.11948/2013028
Numerical Approximation Of The Phase-Field Transition System With Non-Homogeneous Cauchy-Neumann Boundary Conditions In Both Unknown Functions Via Fractional Steps Method
Armel Andami Ovono
Keywords:Boundary value problems for nonlinear parabolic PDE, stability and convergence of numerical method, finite element method, thermodynamics, heat transfer
      The paper concerns with the proof of the convergence for an iterative scheme of fractional steps type associated to the phase-field transition system endowed with non-homogeneous Cauchy-Neumann boundary conditions, in both unknown functions. The advantage of such method consists in simplifying the numerical computation necessary to be done in order to approximate the solution of nonlinear parabolic system. On the basis of this approach, a numerical algorithm in 2D case is introduced and an industrial implementation is made.
PDF      Download reader